The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
just wondering of other peoples experience of side effects with this combo. I got quite ill after the 2nd infusion with diarrhea, vomiting, hypotension, nausea, weakness and lost 15 lbs in 2 weeks. I received fluids twice but luckily avoided hospitalization. I had to postpone the 3rd infusion for 2 weeks but am experiencing similar but so far not as severe of side effects which seem to again pick up on the 2nd week. I have 1 more infusion. Though I wasn’t expecting a walk in the park, anybody have anything that worked for them to help manage side effects or similar experiences. thank u
After my first infusion of opdivo and yervoy in 2016, I had very bad diarrhea and lost 11 lbs. 9 weeks later I had regained most of the lost weight and received my 2nd dose of opdivo and yervoy. My doctor reduced the dose of yervoy by 50%. I had much less side effects with my 2nd and 3rd opdivo and yervoy infusions.
Started my first infusion on Oct 31st After having a satellite recurrence five years to the month of my first diagnosis. I was so nervous that I would be really sick but I am grateful that my body is holding up. The things that have been bothering me is itchy skin and sore stomach. I did get a bit constipated the first two weeks but I started taking a daily stool softener so that helped. I tend to get lightheaded/dizzy several times throughout the day but nothing I can’t handle. I got my first headache Pretty bad two days ago but I was thinking maybe it was from caffeine withdrawal ? overall the two treatments I have gotten have not been too bad. My husband still calls me the energizer battery because he feels I have not lost any energy yet I do feel tired every day. I go for surgery to remove two tumors from my foot and ankle on the 14th. Depending on pathology, I may have to do the two other Treatments. If things go well, I will just move to Opdivo. I hope things have gotten better for you with treatment!
Viewing 1 reply thread
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.